Thunderstorm Wind, Santa Rosa
- When
- December 15, 2:05 PM CST to 2:10 PM CST
- Where
- Santa Rosa County, Navarre
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Emergency Manager
- Coordinates
- 30.400, -86.870
A severe thunderstorm produced straight-line wind damage to fences, shingles and tree limbs near Navarre. The storm began near Holley By The Sea where a home had major roof and garage damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
A severe thunderstorm produced straight-line wind damage to fences, shingles and tree limbs near Navarre. The storm began near Holley By The Sea where a home had major roof and garage damage. The storm moved northeast and produced minor roof and tree damage before dissipating near the Holley NOLF landing field.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Dec 15, 10:35 AM CST, 3 hours 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1035 AM CST SAT DEC 15 2007
.UPDATE FOR MARINE...HAVE UPDATED THE MARINE FORECAST PACKAGE THIS
MORNING EXPANDING THE GALE WARNING FOR ALL MARINE ZONES NOW. AFTER
LOOKING AT THE STRONG CAA AND CONVERGENCE NEAR THE BASE OF THE UPPER
TROF TO THE WEST AND THE LATEST BOUNDARY LAYER WINDS FROM THE GFS AND
NAM SOLUTIONS FOR TONIGHT SEE NO PROBLEM UPDATING THE GALE WATCH OVER
THE EASTERN MARINE ZONES TO A GALE WARNING FOR THE SAME TIME LATE
TONIGHT. HAVE ALSO EXTENDED THE GALE WARNING FOR ALL AREAS UNTIL 8 AM
SUNDAY MORNING. A SMALL CRAFT ADVISORY WILL ALSO FOLLOW THE GALE
WARNING FOR ALL MARINE ZONES THROUGH 12Z MONDAY. A SMALL CRAFT
ADVISORY ALSO REMAINS IN EFFECT FOR ALL MARINE ZONES THIS EVENING FOR
THE STRONG SOUTHERLY FLOW DEVELOPING LATER TODAY AHEAD OF THE COLD
FRONT. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 43 53 29 / 50 30 05 00
PENSACOLA 74 45 54 31 / 60 40 05 00
DESTIN 72 46 57 37 / 70 50 05 00
EVERGREEN 73 43 52 28 / 60 40 05 00
WAYNESBORO 73 38 50 26 / 60 40 05 00
CAMDEN 72 42 51 27 / 60 50 05 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM SATURDAY TO MIDNIGHT SUNDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
GALE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 8 AM SUNDAY TO 6 AM MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 440 AM CST SAT DEC 15 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 152100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-GREEN-STONE-GEORGE 1005 440 AM CST FRI DEC 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS EVENING. SOUTH TO SOUTHWEST WINDS AROUND 15 MPH WILL BECOME NORTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS TONIGHT. THE WINDS WILL BE STRONGER OVER THE GULF COASTAL WATERS WHERE FREQUENT GUSTS TO NEAR 40 KNOTS WILL BE POSSIBLE...ESPECIALLY TO THE WEST OF PENSACOLA. A GALE WARNING HAS BEEN ISSUED FOR TONIGHT OVER THE GULF WATERS FROM PENSACOLA TO PASCAGOULA OFFSHORE FOR 60 NAUTICAL MILES. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR TONIGHT ACROSS MOBILE BAY AND THE GULF COASTAL WATERS FROM DESTIN TO PENSACOLA OFFSHORE FOR 60 NAUTICAL MILES. SHOWERS WITH ISOLATED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT THIS AFTERNOON AND EVENING. A LINE OF SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO SOUTHEAST MISSISSIPPI FROM THE WEST LATE THIS AFTERNOON...WEAKENING AS IT MOVES EAST ACROSS SOUTHERN ALABAMA AND NORTHWEST FLORIDA EARLY THIS EVENING. A FEW STRONGER STORMS ALONG THE LINE WILL BE CAPABLE OF PRODUCING SUDDEN WIND GUSTS NEAR 50 MPH OVER SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA. THE RISK OF ORGANIZED SEVERE STORMS THIS AFTERNOON AND EVENING APPEARS MINIMAL AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORIES FOR THE BAYS AND COASTAL WATERS WILL LIKELY STILL BE NEEDED FOR STRONG NORTHERLY WINDS AND ROUGH WATER CONDITIONS ON SUNDAY. WITH THE STRONG NORTHERLY WINDS CONTINUING...TIDES WILL BE BELOW NORMAL ON SUNDAY. THOSE PLANNING A DUCK HUNTING TRIP OR OTHER BOATING RELATED ACTIVITIES IN THE MARSHES AND INLAND WATERWAYS SHOULD BE ALERT TO THE POTENTIAL OF VERY LOW TIDAL CONDITIONS ON SUNDAY. LOW TEMPERATURES SUNDAY NIGHT ARE EXPECTED TO BE AT OR BELOW FREEZING FROM INTERSTATE 10 NORTHWARD WITH A FEW POCKETS OF NEAR OR BELOW FREEZING TEMPERATURES IN THE NORMALLY COLDER SPOTS SOUTH OF THE INTERSTATE BY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1128 AM CST SAT DEC 15 2007 ALZ061-063-151800- LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 1128 AM CST SAT DEC 15 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER MOBILE COUNTY... AT 1125 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES WEST OF SEVEN HILLS TO 11 MILES SOUTHWEST OF WEST END OF DAUPHIN ISLAND...AND MOVING NORTHEAST AT 30 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... BIG CREEK LAKE DAM...TANNER WILLIAMS...SEVEN HILLS...GRAND BAY... SEMMES...WEST END OF DAUPHIN ISLAND...SEMMES AND MOBILE AIRPORT THROUGH NOON CST. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The Eglin Afb radar (KEVX), 93 km away, was scanning. The volume nearest the first event began at 20:05 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 68451.